Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Episodes of lightheadedness, tingling in arms, spells of increased heartbeat, dizziness with tingling, tremors followed by headache. Advice?

I have had 2 episodes of feeling lightheaded to the point of almost passing out, and tingling/numbness in my arms. I ve also had 2 eposides of gradually increasing heartbeat (into 120 s) and pounding heart, with dizziness and the numbness/tingling. After the rapid heartbeat eposides I ve been shaky and cold. Once all of the symptoms subside whether it s the lightheadedness or the rapid heartbeat, I get a headache .
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Please mention that for how much this whole episode lasts and what is its frequency of occuring in the day?
The description which you given can be due to panick attacks.
Get your blood pressure and blood sugar checked.
You would require some anti anxiety medications for panic attacks.
Answered: Thu, 9 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor